# SDR USAA2012050900012

- Difficulty date: May 3, 2012
- Submitted: May 10, 2012
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 55,637 hours, 8,732 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367272600300
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - DELAMINATION ON FLOOR PANEL 232JF BETWEEN FR19 TO FR22 & BETWEEN -Y1959 TO -Y2462.  REPLACED FLOOR PANEL 232JF IAW A330 SRM 53-02-00.
